# SDR SWAA2024021951976

- Difficulty date: February 14, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 37,001 hours, 17,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AND AFT GALLEY OVERHEAD EMERGENCY EXIT LIGHTS WILL NOT TURN OFF. THESE ARE NOT THE EMERGENCY LIGHTS THESE ARE PART OF THE GALLEY ENTRY LIGHT SYSTEM. LIGHT NUMBERS IN THE WDM ARE M2810 FWD DIM ENTRY LIGHT & M2811 AFT DIM ENTRY LIGHT. THESE LIGHTS ARE ONLY POWERED WHEN GROUND POWER IS SENSED THROUGH RELAY R47 BEHIND THE P6-3 PANEL. TSR# 2024001081<[01] VERIFIED LIGHTS TO ACTUALLY BE FWD AND AFT ENTRY OVERHEAD DIM LIGHTS; NOT PART OF THE EMERGENCY LIGHT SYSTEM. OK TO CONTINUE PER MEL 33-2-04 SP1B AND SP2A. EA-24-133-00421 C/W FOR APPLICATION OF SP2A; PULLING AND COLLARING BREAKER C155 (P6-4 E9 ENTRY LIGHTS DIM). TSR# 2024001081 REQ# 834;[02] R&R EXT PWR SENS RELAY (R47) IAW SWPM 20-81-22 & WDM 33-29-11.
